# SDR FDEA201104061337

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Control Panel
- Part number: 344N51204
- Condition: Corroded
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FUELING CONTROL PANEL P28 FOUND WITH CORROSION.   RT WING RE-FUELING CONTROL PANEL P28 REPLACED BY FABRICATION IAW DWG 344N5120-4, SHT 2, REV A.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
